# SDR SCNA96026

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46905
- System (JASC): 3350 · Emergency Lighting
- Part: Track
- Part number: A3060733101
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT CABIN, LEFT SIDE, REAR HALF OF EMERGENCY PATH LIGHTING WAS FOUND TO BE INOPERATIVE.  REPLACED DAMAGED SECTION OF FLOOR TRACK LIGHTING AND FLOOR TRACK LIGHTING OPS CHECKED GOOD.
